Continuous dependence on the right-hand sides and stability of approximable solutions of differential equations containing products of discontinuous and generalized functions
Differencialʹnye uravneniâ, Tome 22 (1986) no. 11, pp. 2009-2011
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_11_a24,
author = {A. N. Sesekin},
title = {Continuous dependence on the right-hand sides and stability of approximable solutions of differential equations containing products of discontinuous and generalized functions},
journal = {Differencialʹnye uravneni\^a},
pages = {2009--2011},
year = {1986},
volume = {22},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_11_a24/}
}
TY - JOUR AU - A. N. Sesekin TI - Continuous dependence on the right-hand sides and stability of approximable solutions of differential equations containing products of discontinuous and generalized functions JO - Differencialʹnye uravneniâ PY - 1986 SP - 2009 EP - 2011 VL - 22 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_11_a24/ LA - ru ID - DE_1986_22_11_a24 ER -
%0 Journal Article %A A. N. Sesekin %T Continuous dependence on the right-hand sides and stability of approximable solutions of differential equations containing products of discontinuous and generalized functions %J Differencialʹnye uravneniâ %D 1986 %P 2009-2011 %V 22 %N 11 %U http://geodesic.mathdoc.fr/item/DE_1986_22_11_a24/ %G ru %F DE_1986_22_11_a24
A. N. Sesekin. Continuous dependence on the right-hand sides and stability of approximable solutions of differential equations containing products of discontinuous and generalized functions. Differencialʹnye uravneniâ, Tome 22 (1986) no. 11, pp. 2009-2011. http://geodesic.mathdoc.fr/item/DE_1986_22_11_a24/